Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Uniqueness for second order linear parabolic operators


Author: Russell D. Rupp
Journal: Proc. Amer. Math. Soc. 22 (1969), 285-288
MSC: Primary 35.65
DOI: https://doi.org/10.1090/S0002-9939-1969-0244643-X
MathSciNet review: 0244643
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Friedman, Partial differential equations of parabolic type, Prentice-Hall Englewood Cliffs, N. J., 1964. MR 0181836 (31:6062)
  • [2] M. Protter and H. Weinberger, Maximum principles in differential equations, Prentice-Hall, Englewood Cliffs, N. J., 1967. MR 0219861 (36:2935)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35.65

Retrieve articles in all journals with MSC: 35.65


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0244643-X
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society